# SDR IPXA2017100322288

- Difficulty date: September 22, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 81,210 hours, 16,022 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16475
- Condition: Cracked
- Location: Lt  Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING L/E NR 2 SLAT OTBD END HAS A CRACKED ANGLE.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG ARB1647, AND SRM 51-35-01.
